| Catalog Number |
MPX5300-C |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that blood leaked from the bd maxplus¿ pressure rated extension set with needleless connector and y-site during use.The following information was provided by the initial reporter: "when hooking up to the patient) the male connector on the tport to the blunt tip cannula, it is not a good connection.Blood is coming out of the loose connection".
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary a complaint of a loose connection during use was received from the customer.No product or photo was returned by the customer.The customer complaint of connection issues could not be verified due to the product not being returned for failure investigation.A device history record review for model mpx5300-c lot number 22099431 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.